# SDR ASOA2015040312540

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 26,002 hours, 18,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR W/NOT OPEN, DOORS AND OVERWING EMERGENCY EXITS.  REPLACED SPRING ON PRSSURE VENT FLAP IAW AMM 52-11-75.
